RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 84, Issue 5  


Lefschetz Numbers for Maps of Fiber Spaces
D. V. Artamonov
643
Hyperspace of Max-Plus Convex Compact Sets
L. E. Bazilevich
658
Long-Run Availability of a Warm Standby System
E. J. Vanderperre
667
Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals
A. A. Vasil'eva
676
Schmidt Modules and Some of Their Applications
V. A. Vedernikov, N. V. Yakubovskij
681
First Darboux Problem for Nonlinear Hyperbolic Equations of Second Order
O. M. Dzhokhadze, S. S. Kharibegashvili
693
Comonotone Approximation of Periodic Functions
G. A. Dzyubenko, M. G. Pleshakov
713
Sharp Estimates of Newton Coefficients of Univalent Functions
E. G. Kir'yatskii
724
Meyer Wavelets with Least Uncertainty Constant
E. A. Lebedeva, V. Yu. Protasov
732
Formula for the Laplace Transform of the Projection of a Distribution on the Positive Semiaxis and Some of Its Applications
S. V. Nagaev
741
On the Best Approximation by Trigonometric Polynomials on Convolution Classes of Analytic Periodic Functions
A. V. Pokrovskii
755
Bott's Periodicity Theorem and Differentials of the Adams Spectral Sequence of Homotopy Groups of Spheres
V. A. Smirnov
763
Nontrivial Solutions of a Higher-Order Rational Difference Equation
S. Stević
772

Brief Communications
A Constructive Proof of Kirszbraun's Theorem
A. V. Akopyan, A. S. Tarasov
781
On Antiproximal Closed Radially Bounded Convex Sets in the $l_1$-Space
V. S. Balaganskii
785
On Interpolation and Embedding Theorems for the Spaces $\overset{\star}{\mathfrak B} _{p\tau}^{\sigma q}(\Omega)$
K. A. Bekmaganbetov, E. D. Nursultanov
788
An Example of a Two-Parameter Family of Affine Homogeneous Real Hypersurfaces in $\mathbb C^3$
A. M. Demin, A. V. Loboda
791
On the Convergence of Order-Preserving Weak Greedy Algorithms
A. V. Sil'nichenko
795
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019